MathSciNet Relay Station
MathSciNet bibliographic data
MR659220 (84h:13033) 13H10 (13C15 13D03)
Goto, Shiro Approximately Cohen-Macaulay rings. J. Algebra 76 (1982), no. 1, 214–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement